Functional Identities on Matrix Algebras

Matej Brešar, Spela Spenko

Research output: Contribution to journalArticle

Abstract

Complete solutions of functional identities (Formula presented.) on the matrix algebra Mn (F) are given. The nonstandard parts of these solutions turn out to follow from the Cayley-Hamilton identity.

Original languageEnglish
Pages (from-to)1337-1356
Number of pages20
JournalAlgebras and Representation Theory
Volume18
Issue number5
DOIs
Publication statusPublished - 1 Oct 2015

Keywords

  • Cayley-Hamilton theorem
  • Functional identities
  • Generalized polynomial identities
  • Gröbner bases
  • Matrix algebra
  • Syzygies

Fingerprint Dive into the research topics of 'Functional Identities on Matrix Algebras'. Together they form a unique fingerprint.

Cite this